CANADA BODYBUILDING - CANADIAN BODYBUILDING FORUM
Page 1 of 2 12 LastLast
Results 1 to 10 of 14
  1. #1
    Twirp
    Join Date
    Nov 2009
    Location
    Canada
    Posts
    8
    Rep Power
    0

    Default Low Libido on TRT - Test Cypionate

    At 150 mg per week for low T I have noticed a lowering of libido and loss of sensitivity. Has anyone else had this happen? Have been on it for 2 weeks. I have read testing some Arimidex or Nolvadex or Clomid with the T may help. Am taking the test mainly for libido.

  2. #2
    Amateur
    Join Date
    Oct 2010
    Posts
    358
    Rep Power
    5

    Default

    how old are you? hcg is a must if you want to maintain fertility. And also, it increase libido. Try 250iu twice a week.

    Your best option is to do some bloodworks. Check your testosterone and estrogen. Something might be wrong. Is your test human grade? If not it might be underdosed
    Last edited by moh2010; 11-04-2011 at 10:41 PM.

  3. #3
    Twirp
    Join Date
    Nov 2009
    Location
    Canada
    Posts
    8
    Rep Power
    0

    Default

    I am 47. Will have more bloodwork done in a month until then doc will not prescribe anything. Yes will have t and e tested again then. I do have clomid and nolvadex and arimidex on hand tho. Is it unusual to have the lowered libido on t?

  4. #4
    Twirp
    Join Date
    Nov 2009
    Location
    Canada
    Posts
    8
    Rep Power
    0

    Default

    A friend said Test Propionate is better then Cypionate for libido. Anyones thoughts?? If I can help it I would rather just take one med.

  5. #5
    Wannabe
    Join Date
    Aug 2009
    Posts
    166
    Rep Power
    6

    Default

    test is test; switching to prop will do very little. I get low libido from high doses of test, but not low. Wait the month and ask your doctor.

  6. #6
    Amateur
    Join Date
    Oct 2010
    Posts
    358
    Rep Power
    5

    Default

    Usually, an AI such arimidex or aromasin is incorporated if you convert too much estrogen. This can occur if you inject not frequently. You might try to do your shots twice a week (75-100mg twice a week). More stable test level, less estrogen conversion...

  7. #7
    Muscle Bound
    Join Date
    Mar 2008
    Location
    Vancouver
    Posts
    1,550
    Rep Power
    10

    Default

    if he wanted more stable, consistent levels wouldnt a switch to Prop be advised then?

  8. #8
    Twirp
    Join Date
    Nov 2009
    Location
    Canada
    Posts
    8
    Rep Power
    0

    Default

    thanks for that insight.

  9. #9
    Twirp
    Join Date
    Nov 2009
    Location
    Canada
    Posts
    8
    Rep Power
    0

    Default

    Prop I have just heard from friends is better for libido cus it does not raise estradiol as much. Am altering it to 100 mg every 5 days instead of 150 every 7 days. same amount 600 mg a month. There is a drastic drop after 5 days.

  10. #10
    Wannabe
    Join Date
    Aug 2009
    Posts
    166
    Rep Power
    6

    Default

    test is test. injecting enth everyday or cyp or prop gets you the same issues or same solutions


 
Page 1 of 2 12 LastLast

Similar Threads

  1. Libido Low On Test/Eq cycle...
    By yAr in forum Hormone Replacement Therapy - HRT
    Replies: 13
    Last Post: 11-01-2011, 01:46 PM
  2. 4weeks in test e 400mg, and no libido, fatigued, etc
    By pblade in forum Hormone Replacement Therapy - HRT
    Replies: 6
    Last Post: 27-12-2009, 03:36 PM
  3. Cypionate or Enanthnate???
    By Winnipeg Muscle in forum Hormone Replacement Therapy - HRT
    Replies: 27
    Last Post: 21-08-2009, 09:26 AM
  4. Testosterone Cypionate Profile
    By MuSuLPhReAk in forum Hormone Profiles
    Replies: 0
    Last Post: 07-03-2009, 08:30 AM
  5. Testosterone Cypionate
    By gustavo77 in forum Hormone Replacement Therapy - HRT
    Replies: 0
    Last Post: 08-05-2007, 03:46 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •